| Catalog Number |
4966-25 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/14/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of device history records and incoming records found no discrepancies or anomalies relevant to the complaint.The anesthetic is a supplied item and the complaint notification was forwarded to the supplier.Records analysis was performed by the supplier for bupivacaine-marcaine lot #'s 622453a and confirmed that the reported lot continues to meet all specifications.Possible causes of lack of effect may be administration technique or patient anatomical variations, including pathological or psychological factors.
Event or Problem Description
It was reported that a marcaine medication in portex® spinal kits was ineffective.No patient injury reported.